# SDR CA130211005

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,089 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Part time: 3,376 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT ABOUT 2000 FT IN THE CLIMB THE F/A NOTICED A BURNING RUBBER ODOR IN THE FORWARD CABIN AND THE FLIGHT CREW NOTICED THE ODOR IN THE COCKPIT ALSO.  THE ODOR DISSIPATED QUICKLY BUT WAS STRONG WHILE IT LASTED.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  AS A NOTE, PRIOR TO DEPARTURE BEFORE DEICING, THE CREW RECEIVED AN ICE DETECT CAUTION AND FOUND THE RT ICE DETECTOR CB OUT.  THEY RESET THE CB AND HAD NO ISSUES.  THIS OCCURRED ABOUT 30 MINUTES PRIOR TO THE ODOR IN FLIGHT. THE FLIGHT CREW DID PULL THE RT ICE DETECT CB IN FLIGHT WHEN THEY NOTICED THE ODOR.  MAINTENANCE INVESTIGATION CHECKED ALL OF THE AIR CONDITIONING AND BLEED AIR SYS WITH NO FAULTS FOUND.  ENGINE RUNS WERE CARRIED OUT WITH NO FAULTS.  THE ICE DETECT SYS WAS TESTED WITH NO FAULTS. SINCE THERE WAS NO POSITIVE DETERMINATION AS TO THE SOURCE OF THE ODOR, A TEST FLIGHT WAS CARRIED OUT, ALSO WITH NO FAULTS. THE ACFT WAS RETURNED TO SERVICE.
